# SDR C2XA02IA045

- Difficulty date: February 27, 2002
- Submitted: March 6, 2002
- Operation: Air carrier
- Aircraft: N14830
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 184
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 7012210
- Condition: Burned Out
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - Crew reported that the forward interior emergency exit light was inoperative. Maintenance removed and replaced the lamps in the exit light assembly and the aircraft was approved for return to service.
